# SDR 2005UALA00029

- Difficulty date: January 5, 2005
- Submitted: January 11, 2005
- Operation: Air carrier
- Aircraft: N776UA
- Make and model: Boeing 777222
- Aircraft serial: 26937
- Aircraft time: 35,214 hours, 6,854 cycles
- Engine: Pwa PW4077
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATIONS WERE FOUND ON SKIN IN HOLE COMMON TO WING AND BODY FAIRING FITTING ONE PLACE ON EACH SIDE AT BS 972, FASTENER HOLE NR 20 LT SIDE, AND FASTENER HOLE NR 18 RT SIDE, STRAKLET ATTACH FITTING. HOLES REPAIRED BY OVERSIZING TO REMOVE CRACK INDICATION AND INSTALLING LARGER DIAMETER FASTENERS.
